Doctor insights on:
Pain Cause Gastroenteritis Mother
Pain pills can: Generally any pain pill can upset the stomach. But if you are breastfeeding correctly it should not be painful. If it hurts so bad you need to take a pain pill, then you should have a trained person (lactation consultant) assess what is happening, and she if the lc can help to fix it. ...Read moreSee 1 more doctor answer
A Large list: Any illness that causes inflammed stomach and intestine can do this. From alcohol induced inflammation to ulcers to viruses or bacteria to inflamatory bowel diseases. Several other factors like fevers, food intake, diarrhea type, blood in stool or emesis may help guide you to a correct diagnosis. Work with your pcp or a doctor to help test stool and decide on tests. ...Read more
Yes: Narcotics very frequently induce constipation with their use. It is important to take a stool softener and MiraLAX (polyethylene glycol) (or simmilar) daily as well as staying well hydrated. Sennokot laxative is a good choice if you have not had a bm in several days (avoid the strong stimulant laxatives). Discuss your symptoms with your physician who can make recommendations. ...Read more
Can a stone left in kidney cause pain..Have intermittent severe pain, nausea, diarrhea, sweats/chills?
Absence of fever, how to distinguish pancreas pain from peptic ulcer pain assuming presentation luq burning pain radiating to back?
Cannot without help: Your described symptoms of a burning luq pain can have many possibilities. You have only noted 2 possibilities of many, and likely picked the 2 worst case scenarios. Abdominal pain can have many causes and reasons, and pancreatitis or peptic ulcer would also be associated with severe pain, nausea and vomiting, inability to eat, etc. You yourself cannot tell what you may have; must see a doctor. ...Read more
See your doctor: These symptoms can't be solved in this forum. You need to see your doctor. ...Read more
Gbs diag3/11/13, MS symptoms, ascending pain from foot to hip, what causes ascending unilateral pain, pain medication not relieving pain.
What causes a constant virus in the colon/instentine that cause severe abdominal pain and constant diaherra?
What bactirial infection can cause very high fever, vomiting, breathing problems, chest pains, severe muscle & joint pain, diahydration, disoriantation, ?
Many: The symptoms you describe are very common to different infections, bacterial and viral.Proper evaluation with lab work is necessary to identify the infectios agent. ...Read more
Usually an infection: But it could be inflammatory bowel disease such as ulcerative colitis. If you have no blood in stool, it will probably resolve without specific treatment. If you have right lower quadrant abdominal pain, it could be appendicitis. Assuming that you have neither, you will probably be ok. If it goes beyond 3 days, see a doctor. ...Read more
What tests are used to diagnose stomach tuberculosis? Suffer from abdominal pain-at navel area, heaviness, gas, constipation, diarrhea, bloating.Thanks.
GI Tbc: This is a very uncommon condition in the usa. Generally occurs when you have pulmonary tuberculosis and reduced gastric acidity so that organisms are swallowed and make it past the stomach into the intestinal tract beyond. You should be seen by a gastroenterologist and evaluated and make sure to voice your concerns about tuberculosis. Hope you are better soon. ...Read more
Check with your MD: Yes, anxiety can cause a variety of physical symptoms, including vague aches and pains, and occasional diarrhea. But symptoms you describe could also be signs of a serious physical illness. You could have GI illness like spastic colon or Crohn's disease, or pancreatitis, or a tumor. Please see your physician soon for a physical workup and lab tests. If everything checks out OK, treat anxiety. ...Read more
What could be causing bloating severe abdominal pain, diarrhea nausea, severe back pain and whit substance in stool?
Are there viral stomach infections that cause cramping, stomach pain, and nausea and frequent BM without diarreah or vomiting? ER found nothing wrong.
Only if it is : Creating anxiety or stress for you and/or medication that you may be using may have side effects related to your gastrointestinal system such as nsaids like advil (ibuprofen). If stopping that type of medication resolves your stomach issues, great. Otherwise, see your physician. ...Read more
What is causing me to have violent diarrhea, sulfur burps, abdominal cramps and lower back pain. Symptoms present for almost 4 weeks?
Can you explain the disease when symptoms like vomiting, stomach cramps, diarrhea, bloody diarrhea, fever, and headach?
Many things: The most common cause would be a viral or bacterial infection of the intestinal tract. Occasionally, these can be quite severe, and can require hospitalization for IV fluids. Generally, No specific treatment. Just let it run its course. Treatment is geared at symptom relief and dehydration. Hope this helps! ...Read more
Chest pain: Noncardiac chest pains are common.Get a more detailed answer ›
- Talk to a doctor live online for free
- Leading cause gastroenteritis
- Causes of gastroenteritis in children
- Causes acute gastroenteritis
- Ask a doctor a question free online
- Causes viral gastroenteritis
- Bacterial gastroenteritis causes
- Does daycare cause gastroenteritis?
- Causes of bacterial gastroenteritis
- Talk to a gastroenterologist online